# SDR UIEA2021041200876

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO ESCAPE ROPE DOOR DOESNT LATCH( REINSTALLED ROPE IAW MM 25-61-00. OPS CHECK GOOD.  )
